MathSciNet Relay Station
MathSciNet bibliographic data
MR1357065 (96h:34090) 34C35 (34C25)
Jiang, J. F. Sublinear discrete-time order-preserving dynamical systems. Math. Proc. Cambridge Philos. Soc. 119 (1996), no. 3, 561–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement